Open Access
2004-2005 Some types of convergence and related Baire systems
Marek Balcerzak, Katarzyna Dems
Real Anal. Exchange 30(1): 267-276 (2004-2005).


We study several kinds of convergence of sequences of real numbers with indices $\overline{m} \in N^n$ and the respective versions for uniform and pointwise convergence of sequences of real functions. We obtain a theorem about generalized Baire classes of real functions. This theorem is related to a result by Katetov from 1972. We add some comments and applications connected with ideal convergence, a generalization of statistical convergence investigated by several authors.


Download Citation

Marek Balcerzak. Katarzyna Dems. "Some types of convergence and related Baire systems." Real Anal. Exchange 30 (1) 267 - 276, 2004-2005.


Published: 2004-2005
First available in Project Euclid: 27 July 2005

zbMATH: 1071.26003
MathSciNet: MR2127531

Primary: 26A03
Secondary: 40A05 , 54A20

Keywords: Cauchy sequences , ideals of sets , statistical convergence

Rights: Copyright © 2004 Michigan State University Press

Vol.30 • No. 1 • 2004-2005
Back to Top